# SDR DALA2021092705813

- Difficulty date: September 18, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 101,378 hours, 14,974 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 193 DURING SERVICE CHECK FOUND CEILING MAIN AISLE EMERGENCY ABEAM L4 LAV INOPERATIVE. CORRECTIVE ACTION: REPLACED CEILING LIGHT ASSEMBLY. SYSTEM OPERATION IS NORMAL. MCO/PLACARD REMOVED. (LP 8037460)
